Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is weight gain a side effect of vantin?

Premium Questions

Dr. G.Srinivasan MD

my husband has been diagnosed with epididymitis and prescribed Vantine after urine culture. Has provided little relief of frequency and burning of urine and swollen testicles. I was told there is a drug ... View answer

Answered by : Dr. G.Srinivasan ( Urologist)
Dr. Hari Charan Perigela MD

Mom is 92. Developed pain and redness and now a small pocket of pus on top corner of big toe. 3 days ago primary doc saw her and said infected ingrown toenail . Gave cefpodoxime ( Vantin ... View answer

Answered by : Dr. Hari Charan Perigela ( General Surgeon)
Dr. Hema Yadav MD

leukocytes mean, could she have an infection without symptoms and would vantin antibiotic be appropriate ... View answer

Answered by : Dr. Hema Yadav ( Pediatrician)
Dr. Rakesh Karanwal MD

Hi, after nearly 2 years on Lofepramine I have weened myself off. I have had an uncharacteristic weight gain of almost a stone, could this be related? ... View answer

Answered by : Dr. Rakesh Karanwal ( Internal Medicine Specialist)
Dr.    Anshul Varshney MD

Is weight gain a side effect of viibryd? ... View answer

Answered by : Dr. Anshul Varshney ( Internal Medicine Specialist)

Public Forum Discussions

Dr.  Aaron Branch MD

this is my second course of vantin in 4 months for bronchial infections. Immediately finishing ... bronchial infection also treated with Vantin. The severity of these sweats have left me constantly fatigued ... View answer

Answered by : Dr. Aaron Branch ( General & Family Physician)
Dr.  Shinas Hussain MD

Bartholin cyst burst during hot compress. Mainly blood came out. Had already been prescribed vantin, topical antibiotic, and sitz baths w/ potassium manganate. Worried that puss did not drain, only blood ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Polash Sannigrahi MD

are lot of side effects in that... so am confused weather to continue or stop using it,,, can u plz ...Hello doctor my name is vidya, am 23years old my height is 5.5 & my weight is only 45 kg, i look ... View answer

Answered by : Dr. Polash Sannigrahi ( General & Family Physician)
Dr. Sujeet N Charugulla MD

I have gained weight is this a side effect to tacking Cyclacur ... View answer

Answered by : Dr. Sujeet N Charugulla ( General & Family Physician)
Dr. Ivo Ditah MD

Is weight gain a side effect of the Novasure procedure. I have had a weight problem all my life. I ... done on Friday and now I am seeing all kinds of issues such as weight... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)